Alert archive / Tennessee / Flash Flood Warnings in 2016

Flash Flood Warning 6, NWS Nashville, TN

May 11, 2016Sumner County, Tennessee

NWS Nashville, TN issued this flash flood warning at May 11, 2016, 4:14 AM CDT for Sumner County, Tennessee. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2016, 4:14 AM CDT (09:14 UTC)
Expired
May 11, 2016, 6:15 AM CDT
In force
2 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

County Sumner County, TN

The radar

The Nashville radar (KOHX), 36 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1257 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted.

138 
WGUS54 KOHX 110914
FFWOHX
TNC165-111115-
/O.NEW.KOHX.FF.W.0006.160511T0914Z-160511T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
414 AM CDT WED MAY 11 2016

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SUMNER COUNTY IN MIDDLE TENNESSEE...

* UNTIL 615 AM CDT

* AT 413 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH
  FLOODING ACROSS THE WARNED AREA WITH WATER RESCUES IN PROGRESS
  NEAR GALLATIN AND CASTALIAN SPRINGS. UP TO THREE INCHES OF RAIN
  HAS FALLEN OVERNIGHT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WESTMORELAND...PORTLAND...BETHPAGE AND OAK GROVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3654 8624 3653 8622 3650 8622 3648 8624
      3645 8624 3645 8627 3638 8627 3651 8664
      3662 8656

$$

SHAMBURGER
1 follow-up statement
014 
WGUS74 KOHX 111057
FFSOHX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
557 AM CDT WED MAY 11 2016

TNC165-111106-
/O.CAN.KOHX.FF.W.0006.000000T0000Z-160511T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUMNER TN-
557 AM CDT WED MAY 11 2016

...THE FLASH FLOOD WARNING FOR CENTRAL SUMNER COUNTY IS CANCELLED...

A NEW FLASH FLOOD WARNING HAS BEEN ISSUED FOR NORTHERN SUMNER COUNTY
UNTIL 8 AM. PLEASE CONTINUE TO AVOID FLOODED AREAS AND HEED ANY
ROAD CLOSURES.

LAT...LON 3654 8624 3653 8622 3650 8622 3648 8624
      3645 8624 3645 8627 3638 8627 3651 8664
      3662 8656

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at May 11, 3:01 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 11, 3:01 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
301 AM CDT WED MAY 11 2016

.DISCUSSION...

STRONG TO SEVERE CONVECTION CONTINUES AT THE TIME OF THIS
DISCUSSION FROM ROBERTSON DOWN THROUGH SUMNER...WILSON AND DE KALB
COUNTIES. SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 6 AM
CDT. SHORT WAVE WILL CONTINUE TO WORK SLOWLY EASTWARD NEXT SEVERAL
HOURS BEFORE EXITING MID STATE WITH SHORT RANGE MODELS PUSHING
CONVECTION EASTWARD TOWARD PLATEAU.

MID STATE WELL WITHIN WARM SECTOR WITH FRONTAL BOUNDARY DRAPED
WELL TO OUR NORTH ACROSS NORTHERN MISSOURI THROUGH CENTRAL
ILLINOIS AND INDIANA. 40 KNOT SOUTHWESTERLY LOW LEVEL JET PUMPING
UP AGAINST LINE OF CONVECTION IN MIDDLE TENNESSEE AS 40 KNOT MID
LEVEL JET DIVES DOWN IN NORTHWEST FLOW PRODUCING STRONG DYNAMICS
AND SHEAR ACROSS THE AREA. AS SHORT WAVE PULLS EAST THIS MORNING
LOW LEVEL JET RELAXES AND THINK MID STATE LOOKING AT MORE OF A
SCATTERED VARIETY OF THUNDERSTORMS DURING THE DAY TODAY WITH TEMPS
GETTING UP INTO THE MIDDLE 80S MANY LOCATIONS. OTHER THAN
AFTERNOON HEATING HARD PRESSED TO FIND MUCH IN THE WAY OF A
TRIGGER FOR STRONG TO POTENTIALLY SEVERE THREAT DURING THE DAY.
CONVECTION TONIGHT WILL BE CONCENTRATED OVER NORTHEAST MIDDLE
TENNESSEE AND ALONG THE KENTUCKY BORDER. ON THURSDAY FRONTAL
SYSTEM GETS CLOSER SO HAVE RAMPED UP POPS ACROSS MIDDLE TENNESSEE
FOR THURSDAY INTO THURSDAY NIGHT. DRY FRIDAY AND SATURDAY BUT BY
SUNDAY A WEST TO EAST FRONTAL BOUNDARY WILL BE DRAPED ACROSS OUR
AREA AS UPPER PATTERN TRANSITIONS TO A MORE ZONAL FLOW. HAVE
SHOWER AND THUNDERSTORM CHANCES IN FORECAST SUNDAY THROUGH MIDDLE
OF NEXT WEEK. TEMPS STAY REASONABLY CLOSE TO CLIMATOLOGY THIS
FORECAST PACKAGE WITH NO MAJOR CHANGE EXPECTED.

&&

.AVIATION...
06Z TAF DISCUSSION.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND MOVE ACROSS PARTS OF THE MID STATE LATE TONIGHT AND
EARLY WEDNESDAY MORNING. IN PRECIPITATION AREAS, OCCASIONAL
PERIODS OF MVFR ARE EXPECTED. BY EARLY WEDNESDAY AFTERNOON, LOW
CLOUDS SHOULD BECOME SCATTERED, WITH VFR CONDITIONS FOR THE
REMAINDER OF THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      85  66  87  57  77 /  40  20  60  50  10
CLARKSVILLE    85  66  82  55  74 /  30  30  60  40  10
CROSSVILLE     77  63  81  58  72 /  40  30  50  60  10
COLUMBIA       86  64  85  57  76 /  30  20  50  50  10
LAWRENCEBURG   85  64  85  58  77 /  30  20  50  50  10
WAVERLY        85  65  83  55  75 /  30  20  60  40   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......01/BOYD
AVIATION........55/SHAMBURGER
Hazardous weather outlook, May 10, 11:26 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
1126 PM CDT TUE MAY 10 2016

TNZ005>011-023>034-056>066-075-077>080-093>095-110945-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
1126 PM CDT TUE MAY 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF MIDDLE
TENNESSEE UNTIL 6 AM CDT. A FEW THUNDERSTORMS OVERNIGHT MAY BE
SEVERE...AND PRODUCE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS ACROSS MIDDLE
TENNESSEE ON THURSDAY INTO THURSDAY NIGHT.

A COLD FRONT WILL MOVE ACROSS MIDDLE TENNESSEE LATE THURSDAY.
AHEAD OF THE FRONT...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BE STRONG OR
POSSIBLY SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE APPRECIATED...INCLUDING ANY OCCURRENCES OF WIND
DAMAGE OR HAIL.

In the hours before

Special weather statement, May 11, 2:57 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
257 AM CDT WED MAY 11 2016

TNZ008-009-029-030-110900-
TROUSDALE TN-SUMNER TN-MACON TN-SMITH TN-
257 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...NORTHEASTERN SUMNER...
MACON AND TROUSDALE COUNTIES UNTIL 400 AM CDT...

AT 257 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF WESTMORELAND...OR 9 MILES NORTH OF GALLATIN...MOVING
SOUTHEAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...LAFAYETTE...CARTHAGE...HARTSVILLE...WESTMORELAND...
GORDONSVILLE...RED BOILING SPRINGS...PORTLAND...SOUTH CARTHAGE...
MITCHELLVILLE...DIXON SPRINGS...COTTONTOWN...PLEASANT SHADE...BETHPAGE
AND OAK GROVE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3653 8581 3634 8583 3629 8585 3625 8582
      3613 8582 3628 8612 3632 8617 3634 8621
      3645 8659 3660 8659 3663 8656 3665 8651
      3665 8636
TIME...MOT...LOC 0757Z 294DEG 28KT 3651 8640

SHAMBURGER
Local storm report, May 11, 3:14 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
314 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLOOD            PORTLAND                36.59N  86.52W
05/11/2016                   SUMNER             TN   FACEBOOK

            WATER WAS COVERING PART OF CORA STREET IN PORTLAND.

&&

EVENT NUMBER OHX1600469

SH
Local storm report, May 11, 3:17 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
317 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             CROSS PLAINS            36.54N  86.68W
05/10/2016  E1.75 INCH       ROBERTSON          TN   FACEBOOK

            GOLFBALL SIZE HAIL IN CROSS PLAINS

1033 PM     TSTM WND DMG     3 NW JOELTON            36.34N  86.91W
05/10/2016                   DAVIDSON           TN   BROADCAST MEDIA

            TREES DOWN AT 7335 HARPER ROAD IN JOELTON

1105 PM     HAIL             GOODLETTSVILLE          36.33N  86.70W
05/10/2016  E1.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZE HAIL AND
            ESTIMATED 60 MPH WINDS AT EXIT 96 ON I-65

1135 PM     TSTM WND DMG     3 NE GREEN HILL         36.27N  86.53W
05/10/2016                   WILSON             TN   EMERGENCY MNGR

            TREE AND 4-5 POWER LINES DOWN ACROSS SINGING SPRINGS
            ROAD AT NONAVILLE ROAD BLOCKING THE ROADWAY

1245 AM     TSTM WND DMG     5 SE LEBANON            36.14N  86.27W
05/11/2016                   WILSON             TN   EMERGENCY MNGR

            TREE BLOCKING SOUTHBOUND LANE OF CAINSVILLE ROAD NEAR
            SHORTER ROAD

0100 AM     FLASH FLOOD      1 W MOUNT JULIET        36.21N  86.54W
05/11/2016                   WILSON             TN   EMERGENCY MNGR

            FLOODED HOME NEAR PASCAL DRIVE AND DIVISION STREET

0100 AM     FLASH FLOOD      2 SW MOUNT JULIET       36.18N  86.55W
05/11/2016                   WILSON             TN   EMERGENCY MNGR

            WATER ENTERING HOME ON JOHN WRIGHT ROAD

&&

EVENT NUMBER OHX1600470
EVENT NUMBER OHX1600471
EVENT NUMBER OHX1600472
EVENT NUMBER OHX1600473
EVENT NUMBER OHX1600474
EVENT NUMBER OHX1600475
EVENT NUMBER OHX1600476

SHAMBURGER
Local storm report, May 11, 3:28 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
328 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             5 NNW CLARKSVILLE       36.63N  87.38W
05/10/2016  E1.75 INCH       MONTGOMERY         TN   TRAINED SPOTTER

            GOLFBALL SIZE HAIL NEAR THE KY-TN LINE

0845 PM     HAIL             CUMBERLAND CITY         36.38N  87.64W
05/10/2016  E1.00 INCH       STEWART            TN   AMATEUR RADIO

            QUARTER SIZE HAIL AT CUMBERLAND CITY

0947 PM     HAIL             CROSS PLAINS            36.54N  86.68W
05/10/2016  E0.88 INCH       ROBERTSON          TN   TRAINED SPOTTER

            NICKEL SIZE HAIL AT CROSS PLAINS

0955 PM     HAIL             1 N WHITE HOUSE         36.48N  86.67W
05/10/2016  E1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

            QUARTER SIZE HAIL JUST NORTH OF WHITE HOUSE

0955 PM     HAIL             CROSS PLAINS            36.54N  86.68W
05/10/2016  E1.75 INCH       ROBERTSON          TN   FACEBOOK

            GOLFBALL SIZE HAIL IN CROSS PLAINS

1005 PM     HAIL             7 NW ASHLAND CITY       36.35N  87.15W
05/10/2016  E1.00 INCH       CHEATHAM           TN   TRAINED SPOTTER

            QUARTER SIZE HAIL ABOUT 5 MILES WEST OF PLEASANT VIEW.

1005 PM     HAIL             CROSS PLAINS            36.54N  86.68W
05/10/2016  E1.00 INCH       ROBERTSON          TN   PUBLIC

            QUARTER SIZE HAIL AT CROSS PLAINS

1005 PM     HAIL             8 NNE CHAPMANSBORO      36.44N  87.10W
05/10/2016  E1.00 INCH       CHEATHAM           TN   TWITTER

            QUARTER SIZE HAIL AT HIGHWAY 41A AND MAXEY ROAD

1006 PM     HAIL             10 SW SPRINGFIELD       36.40N  87.01W
05/10/2016  E1.75 INCH       ROBERTSON          TN   LAW ENFORCEMENT

            TENNESSEE HIGHWAY PATROL REPORTED AN OFFICERS CAR
            GETTING BEAT UP BY GOLFBALL SIZE HAIL AT EXIT 24 ON
            INTERSTATE 24

1006 PM     HAIL             9 N ASHLAND CITY        36.41N  87.06W
05/10/2016  E1.75 INCH       CHEATHAM           TN   TRAINED SPOTTER

            GOLFBALL HAIL COVERING THE GROUND AT PLEASANT VIEW.

1010 PM     HAIL             9 N ASHLAND CITY        36.41N  87.06W
05/10/2016  E1.00 INCH       CHEATHAM           TN   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR HIGHWAY 41 AND MAXEY ROAD

1018 PM     HAIL             10 SW SPRINGFIELD       36.40N  87.01W
05/10/2016  E1.75 INCH       ROBERTSON          TN   TRAINED SPOTTER

            QUARTER TO GOLFBALL SIZE HAIL AT MILE MARKER 26 ON
            INTERSTATE 24.

1029 PM     HAIL             12 NNW GALLATIN         36.54N  86.54W
05/10/2016  M1.00 INCH       SUMNER             TN   TRAINED SPOTTER

1030 PM     HAIL             8 S SPRINGFIELD         36.38N  86.88W
05/10/2016  E1.75 INCH       ROBERTSON          TN   TRAINED SPOTTER

            GOLFBALL HAIL IN EXTREME SOUTHERN ROBERTSON COUNTY...
            JUST NORTH OF DAVIDSON COUNTY LINE.

1030 PM     HAIL             5 N GALLATIN            36.45N  86.45W
05/10/2016  E1.00 INCH       SUMNER             TN   COUNTY OFFICIAL

            QUARTER SIZE HAIL AT SOUTH TUNNEL ROAD AND DOBBINS ROAD

1033 PM     TSTM WND DMG     3 NW JOELTON            36.34N  86.91W
05/10/2016                   DAVIDSON           TN   BROADCAST MEDIA

            TREES DOWN AT 7335 HARPER ROAD IN JOELTON

1040 PM     TSTM WND DMG     5 NE ASHLAND CITY       36.33N  87.00W
05/10/2016                   CHEATHAM           TN   TRAINED SPOTTER

            SEVERAL TREES DOWN

1046 PM     HAIL             GREENBRIER              36.42N  86.80W
05/10/2016  M1.00 INCH       ROBERTSON          TN   TRAINED SPOTTER

1105 PM     HAIL             GOODLETTSVILLE          36.33N  86.70W
05/10/2016  E1.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED QUARTER SIZE HAIL AND
            ESTIMATED 60 MPH WINDS AT EXIT 96 ON I-65

1115 PM     TSTM WND DMG     4 NNW MOUNT JULIET      36.26N  86.55W
05/10/2016                   WILSON             TN   NWS EMPLOYEE

            TREE BLOWN ACROSS SAUNDERSVILLE ROAD NEAR HERMITAGE
            CHURCH OF NAZARENE.

1130 PM     HAIL             LAKEWOOD                36.24N  86.63W
05/10/2016  E1.00 INCH       DAVIDSON           TN   TRAINED SPOTTER

1135 PM     TSTM WND DMG     3 NE GREEN HILL         36.27N  86.53W
05/10/2016                   WILSON             TN   EMERGENCY MNGR

            TREE AND 4-5 POWER LINES DOWN ACROSS SINGING SPRINGS
            ROAD AT NONAVILLE ROAD BLOCKING THE ROADWAY

1139 PM     HAIL             HENDERSONVILLE          36.29N  86.60W
05/10/2016  M1.75 INCH       SUMNER             TN   TRAINED SPOTTER

1139 PM     HAIL             OLD HICKORY             36.26N  86.65W
05/10/2016  M1.75 INCH       DAVIDSON           TN   TRAINED SPOTTER

1140 PM     HAIL             3 E HERMITAGE           36.20N  86.57W
05/10/2016  M0.88 INCH       WILSON             TN   NWS EMPLOYEE

            NICKEL HAIL AT THE NWS IN OLD HICKORY

1140 PM     TSTM WND DMG     1 W MOUNT JULIET        36.21N  86.54W
05/10/2016                   WILSON             TN   LAW ENFORCEMENT

            MOUNT JULIET POLICE DEPT REPORTED TREES DOWN AT WEST
            DIVISION AND SOUTH GREENHILL RD.

1140 PM     HAIL             HERMITAGE               36.20N  86.62W
05/10/2016  E1.00 INCH       DAVIDSON           TN   PUBLIC

            TWITTER REPORT OF 1 INCH HAIL AT HERMITAGE

1140 PM     HAIL             HERMITAGE               36.20N  86.62W
05/10/2016  M2.00 INCH       DAVIDSON           TN   FACEBOOK

            PICTURE OF 2 INCH DIAMETER HAIL WAS POSTED ON FACEBOOK.

1140 PM     HAIL             HERMITAGE               36.20N  86.62W
05/10/2016  M2.50 INCH       DAVIDSON           TN   FACEBOOK

            TENNIS BALL SIZE HAIL NEAR ANDREW JACKSON PKWY IN
            HRMITAGE CAUSED DAMAGE TO CARS AND CRACKED A WINDOW.

1200 AM     HAIL             BELINDA CITY            36.17N  86.48W
05/11/2016  M1.75 INCH       WILSON             TN   FACEBOOK

            GOLF BALL HAIL WAS REPORTED IN BELINDA CITY AND IN THE
            PROVIDENCE OF MOUNT JULIET COMMUNITY.

1201 AM     HAIL             MOUNT JULIET            36.21N  86.52W
05/11/2016  E1.75 INCH       WILSON             TN   TRAINED SPOTTER

            QUARTER TO GOLFBALL SIZE HAIL IN THE MOUNT JULIET AREA

1245 AM     FLASH FLOOD      1 W MOUNT JULIET        36.21N  86.52W
05/11/2016                   WILSON             TN   LAW ENFORCEMENT

            FLOODED ROAD AT DIVISION STREET AND PASCAL DRIVE.

1245 AM     FLOOD            BELINDA CITY            36.17N  86.48W
05/11/2016                   WILSON             TN   FACEBOOK

            STONERS CREEK HAD RISEN ACROSS SUNNYMEADE DRIVE AND
            ROAD WAS IMPASSABLE.

1245 AM     FLOOD            MOUNT JULIET            36.21N  86.52W
05/11/2016                   WILSON             TN   FACEBOOK

            PARKING LOTS AND YARDS WERE FLOODED WITH WATER OVER 1
            FOOT DEEP IN SPOTS NEAR CHARLIE DANIELS PARK.

1245 AM     FLOOD            MOUNT JULIET            36.21N  86.52W
05/11/2016                   WILSON             TN   FACEBOOK

            WATER WAS UP TO 1 FOOT DEEP IN STORE PARKING LOT AT
            LEBANON ROAD AND NONAVILLE ROAD.

1245 AM     TSTM WND DMG     5 SE LEBANON            36.14N  86.27W
05/11/2016                   WILSON             TN   EMERGENCY MNGR

            TREE BLOCKING SOUTHBOUND LANE OF CAINSVILLE ROAD NEAR
            SHORTER ROAD

1246 AM     HAIL             8 S LEBANON             36.09N  86.32W
05/11/2016  E1.00 INCH       WILSON             TN   TRAINED SPOTTER

            1 INCH HAIL NEAR CEDARS OF LEBANON STATE PARK.

0100 AM     FLASH FLOOD      1 W MOUNT JULIET        36.21N  86.54W
05/11/2016                   WILSON             TN   EMERGENCY MNGR

            FLOODED HOME NEAR PASCAL DRIVE AND DIVISION STREET

0100 AM     FLASH FLOOD      2 SW MOUNT JULIET       36.18N  86.55W
05/11/2016                   WILSON             TN   EMERGENCY MNGR

            WATER ENTERING HOME ON JOHN WRIGHT ROAD

0300 AM     FLOOD            PORTLAND                36.59N  86.52W
05/11/2016                   SUMNER             TN   FACEBOOK

            WATER WAS COVERING PART OF CORA STREET IN PORTLAND.

&&

EVENT NUMBER OHX1600440 OHX1600439 OHX1600441 OHX1600448 OHX1600470
OHX1600442 OHX1600443 OHX1600477 OHX1600444 OHX1600446 OHX1600449
OHX1600447 OHX1600445 OHX1600451 OHX1600452 OHX1600471 OHX1600453
OHX1600450 OHX1600472 OHX1600459 OHX1600454 OHX1600473 OHX1600455
OHX1600457 OHX1600456 OHX1600460 OHX1600461 OHX1600463 OHX1600478
OHX1600464 OHX1600458 OHX1600462 OHX1600466 OHX1600467 OHX1600468
OHX1600474 OHX1600465 OHX1600475 OHX1600476 OHX1600469

SH
Special weather statement, May 11, 3:45 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
345 AM CDT WED MAY 11 2016

TNZ009-028>032-064-110930-
TROUSDALE TN-PUTNAM TN-DE KALB TN-MACON TN-SMITH TN-WILSON TN-
JACKSON TN-
345 AM CDT WED MAY 11 2016

...SIGNIFICANT WEATHER ADVISORY FOR SMITH...JACKSON...NORTHEASTERN DE
KALB...WEST CENTRAL PUTNAM...SOUTHERN MACON...NORTHEASTERN WILSON AND
TROUSDALE COUNTIES UNTIL 430 AM CDT...

AT 344 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HARTSVILLE...MOVING SOUTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CARTHAGE...GAINESBORO...HARTSVILLE...BAXTER...GORDONSVILLE...
HICKMAN...SOUTH CARTHAGE...DICKERSON CHAPEL RECREATION AREA...GRANVILLE...
EDGAR EVANS STATE PARK...DIXON SPRINGS...WHITLEYVILLE...TUCKERS
CROSSROADS...CENTER HILL LAKE AND PLEASANT SHADE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3645 8557 3602 8569 3623 8629 3653 8621
TIME...MOT...LOC 0844Z 297DEG 27KT 3635 8609

SHAMBURGER
Local storm report, May 11, 3:55 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
355 AM CDT WED MAY 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     HEAVY RAIN       1 NNE GREEN HILL        36.25N  86.56W
05/11/2016  M3.08 INCH       WILSON             TN   NWS OFFICE

            RAINFALL MEASURED FROM 11PM THROUGH 355AM

&&

EVENT NUMBER OHX1600479

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:17 PM CDTSpecial Weather StatementOHXStewart43 min
May 10, 7:51 PM CDTSevere Thunderstorm WarningOHXMontgomery24 min
May 10, 8:01 PM CDTTornado WarningOHXMontgomery29 min
May 10, 8:14 PM CDTSpecial Weather StatementOHXStewart46 min
May 10, 8:26 PM CDTTornado WarningOHXMontgomery34 min
May 10, 8:41 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery, Stewart34 min
May 10, 8:47 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson28 min
May 10, 9:06 PM CDTSevere Thunderstorm WarningOHXStewart24 min
May 10, 9:13 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery47 min
May 10, 9:16 PM CDTSpecial Weather StatementOHXRobertson44 min
May 10, 9:18 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner27 min
May 10, 9:43 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner32 min
May 10, 9:51 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Montgomery, Robertson24 min
May 10, 10:05 PM CDTSevere Thunderstorm WarningOHXMontgomery, Robertson25 min
May 10, 10:12 PM CDTSevere Thunderstorm WarningOHXSumner33 min
May 10, 10:14 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner46 min
May 10, 10:40 PM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale40 min
May 10, 10:51 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner39 min
May 10, 11:11 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Wilson34 min
May 10, 11:45 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Sumner, Wilson30 min
May 10, 11:53 PM CDTFlash Flood WarningOHXDavidson, Rutherford, Sumner, Wilson112 min
May 10, 11:58 PM CDTFlash Flood WarningOHXCheatham, Davidson, Robertson, Sumner3 hr
May 11, 12:18 AM CDTSevere Thunderstorm WarningOHXRutherford, Wilson27 min
May 11, 12:44 AM CDTSevere Thunderstorm WarningOHXRutherford, Wilson31 min
May 11, 1:10 AM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson35 min
May 11, 1:33 AM CDTSpecial Weather StatementOHXSumner27 min
May 11, 1:39 AM CDTSpecial Weather StatementOHXDeKalb51 min
May 11, 1:43 AM CDTAreal Flood WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson2 hr
May 11, 2:02 AM CDTSpecial Weather StatementOHXTrousdale28 min
May 11, 2:20 AM CDTAreal Flood AdvisoryOHXRobertson, Sumner115 min
May 11, 2:57 AM CDTSpecial Weather StatementOHXMacon, Smith, Sumner, Trousdale63 min
May 11, 3:45 AM CDTSpecial Weather StatementOHXJackson, Smith, Trousdale45 min
May 11, 4:03 AM CDTFlash Flood WarningOHXSmith, Trousdale117 min
May 11, 4:35 AM CDTSpecial Weather StatementOHXJackson, Smith40 min
May 11, 4:39 AM CDTSpecial Weather StatementOHXDavidson36 min
May 11, 5:55 AM CDTFlash Flood WarningOHXMacon, Smith, Sumner, Trousdale2 hr
May 11, 7:07 AM CDTSpecial Weather StatementOHXSumner23 min
May 11, 7:21 AM CDTSpecial Weather StatementOHXJackson24 min
May 11, 7:47 AM CDTSpecial Weather StatementOHXJackson, Putnam58 min
May 11, 7:54 AM CDTFlash Flood WarningOHXJackson, Macon, Robertson, Smith, Sumner, Trousdale4 hr
May 11, 8:32 AM CDTSpecial Weather StatementOHXSumner, Trousdale43 min
May 11, 8:41 AM CDTFlash Flood Warning EmergencyOHXMacon, Sumner, Trousdale4 hr
May 11, 8:43 AM CDTSpecial Weather StatementOHXCumberland32 min
May 11, 9:24 AM CDTFlash Flood WarningOHXCumberland, Fentress, Overton, Putnam3 hr
May 11, 9:41 AM CDTSpecial Weather StatementOHXPutnam34 min
May 11, 11:57 AM CDTAreal Flood WarningOHXClay, Jackson, Macon, Robertson, Smith, Sumner and 2 more6 hr

Nearby

Flash Flood Warnings in Tennessee, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.